Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Convergence criteria for double Fourier series


Author: J. J. Gergen
Journal: Trans. Amer. Math. Soc. 35 (1933), 29-63
MSC: Primary 42B10
DOI: https://doi.org/10.1090/S0002-9947-1933-1501671-1
MathSciNet review: 1501671
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    Adams, C. R., to be published. Carathéodory, C., Vorlesungen über Reelle Funktionen, Leipzig and Berlin, 1927.
  • Gaylord M. Merriman, On Certain Theorems Regarding Summable Series and Their Application to the Double and Triple Fourier’s Series, Amer. J. Math. 47 (1925), no. 2, 125–139. MR 1506550, DOI https://doi.org/10.2307/2370640
  • Gergen, J. J., Convergence and summability criteria for Fourier series, Quarterly Journal of Mathematics, Oxford Series, vol. 1 (1930), pp. 252-275. Hardy, G. H., On double Fourier series, Quarterly Journal of Pure and Applied Mathematics, vol. 37 (1905), pp. 53-79. ---On certain convergence criteria for Fourier series, Messenger of Mathematics, vol. 49 (1919-20), pp. 149-155. Hardy, G. H. and Littlewood, J. E., Solution of the Cesáro summability problem for power series and Fourier series, Mathematische Zeitschrift, vol. 19 (1923), pp. 67-96. Hobson, E. W., Theory of Functions of a Real Variable, Cambridge, vol. 1, 1927. ---Theory of Functions of a Real Variable, Cambridge, vol. 2, 1926. Küstermann, W. W., Über Fouriersche Doppelreihen, Inaugural Dissertation, München, 1913.
  • Henri Lebesgue, Sur l’intégration des fonctions discontinues, Ann. Sci. École Norm. Sup. (3) 27 (1910), 361–450 (French). MR 1509126
  • Pringsheim, A., Elementare Theorie der unendlichen Doppelreihen, Sitzungsberichte der Mathematisch-Physikalischen Classe der Akademie der Wissenschaften zu München, vol. 27 (1897), pp. 101-153. Tonelli, L., Serie Trigonometriche, Bologna, 1928.
  • Leonida Tonelli, Sulla convergenza delle serie doppie di Fourier, Ann. Mat. Pura Appl. 4 (1927), no. 1, 29–72 (Italian). MR 1553098, DOI https://doi.org/10.1007/BF02409984
  • Young, W. H., Multiple Fourier series, Proceedings of the London Mathematical Society, vol. 11 (1913), pp. 133-184. ---On multiple integrals, Proceedings of the Royal Society of London, vol. 93 (1916-17), pp. 28-42.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B10

Retrieve articles in all journals with MSC: 42B10


Additional Information

Article copyright: © Copyright 1933 American Mathematical Society